# SDR CALA2022101402817

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N68880
- Make and model: Boeing 737924ER
- Aircraft serial: 42199
- Aircraft time: 23,252 hours, 8,295 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Vortex Gen
- Condition: Missing
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT BODY VORTEX GENERATOR MISSING ABOVE RIGHT HORIZONTAL STABILIZER.  REMOVED FASTENERS FROM VORTEX PANEL. REMOVED PANEL FROM A/C SKIN. CLEANED SKIN OF SEALANT, PRIMMED AND PAINTED NEW PANEL. TRANSFERRED HOLES TO NEW PANEL WITH PILOT HOLES BROUGHT HOLES UP TO SIZE AND COUNTERSUNK HOLES. INSTALLED RH VORTEX GENERATOR. RESTORED A/C TO USUAL CONDITION. OPS GOOD.
